# SDR ASAA2019101631024

- Difficulty date: October 13, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N265AK
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 11,701 hours, 3,952 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Screw
- Part number: 66183152
- Condition: Missing
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER BLOCKING IN, L-1 DOOR WOULD NOT OPEN. GROUNDED - YES. FOUND L-1 DOOR RADIUS LINK PIN RETAINING SCREW MISSING CAUSING DOOR TO JAMB. OPENED L-1 DOOR AND FOUND GUIDE ARM AND BOTH RADIUS LINKS DAMAGED. REPLACED GUIDE ARMS AND RADIUS LINKS AND ACCOMPLISHED L-1 DOOR SYSTEM TEST, TESTED GOOD, REF AMM 52-11-00-700-804.
